Nausea after whey protein shakes?

June 17, 2014

Question by Jae: Nausea after whey protein shakes?
Hello, please help me.

I’ve started working out and I have been taking whey protein shakes before and after workouts and on days I do not workout. I have been working out for 3 weeks now, and this just started a few days ago. I notice every time I drink a shake now I feel very sick to my stomach 🙁 sometimes sleep doesn’t even take the sickness away, it carries over to the next day. I also had pain on my lower back right side under the rib cage. Is it the protein shake that’s making me feel like this or am I getting too much protein?? Please help. Hopefully it’s nothing serious

The ingredients in the protein shake are as follows: it’s called Star Nutrition Whey-80
Ingredients: whey protein concentrate (milk) (contains emulsifier soy lecithin), flavoring, coloring (beet rot red), sweetener (aspartame).

Best answer:

Answer by Kent
Whey is milk protein, so if you are lactose intolerant or have milk allergies, that may be why. I have the same problem with some protein shakes. I get nauseous and have a mild allergic reaction because I am allergic to pea protein, which is in some shakes.

Give your answer to this question below!

Benjamin o novem proteinskem napitku USN Hardcore Whey gH.
Video Rating: 3 / 5

Previous post:

Next post: